# SDR CALA2015081900689

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 24,197 hours, 8,376 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE8A20007BAR
- Part serial: 7127
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 360 NR 1 OIL PRESS DROPPED TO 24 PSI, NEVER BELOW READ LINE, 5 MINUTES LATER OIL QTY READ 0, BELOW 10,000 FT.  OIL QTY & OIL PRESS STARTED TO RETURN TO NORMAL.  OIL QTY & AT GATE 94%.  PREFORMED EEC BITE TEST IAW 73-21-00-740-8030, NO FAULT CODES PRESENT.  PERFORMED ENG RUN IAW 71-00-00, NO DEFECTS ON RUN, VERIFIED ENG OIL FULL.  ACFT OK FOR SERVICE.
